Alert archive / West Virginia / River Flood Warnings in 2022

River Flood Warning 9, NWS Charleston, WV

February 18, 2022Mason County, West Virginia; Meigs County, Ohio

NWS Charleston, WV issued this river flood warning at Feb 18, 2022, 11:19 AM EST for Mason County, West Virginia; Meigs County, Ohio. It took effect at Feb 19, 2022, 10:13 AM EST. It was in force for 21 hr.

The area

The outline as issued.

The facts

Issued
Feb 18, 2022, 11:19 AM EST (16:19 UTC)
In effect from
Feb 19, 2022, 10:13 AM EST
Expired
Feb 20, 2022, 7:40 AM EST
In force
21 hr
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Flood severity
Minor

Counties Meigs County, OH, Mason County, WV

The radar

The Charleston,WV radar (KRLX), 76 km from the middle of the area, began a volume at 16:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Ohio River at Racine Lock (RACW2).

Action stage
38 ft
Minor stage
41 ft
Moderate stage
44 ft
Major stage
48 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03159870, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

677 
WGUS41 KRLX 181619
FLWRLX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Charleston WV
1119 AM EST Fri Feb 18 2022

...The National Weather Service in Charleston WV has issued a Flood 
Warning for the following rivers in Ohio...West Virginia...

  Ohio River At Racine Lock affecting Meigs and Mason Counties.

For the Ohio River...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Report Severe Weather to the National Weather Service by calling 
toll free, 800 401 9535, when you can do so safely.

Additional information is available at www.weather.gov/rlx.

The next statement will be issued this evening at 1130 PM EST.

&&


OHC105-WVC053-190430-
/O.NEW.KRLX.FL.W.0009.220219T1513Z-220221T1830Z/
/RACW2.1.ER.220219T1513Z.220220T0600Z.220221T1221Z.NO/
1119 AM EST Fri Feb 18 2022

...FLOOD WARNING IN EFFECT FROM SATURDAY MORNING TO EARLY MONDAY 
AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Ohio River At Racine Lock.

* WHEN...From Saturday morning to early Monday afternoon.

* IMPACTS...At 41.0 feet, Ohio State Route 124 at Antiquity starts 
  to flood. Areas of Ravenswood are flooded upstream from Racine 
  Lock.
  At 42.0 feet, Ohio Route 124 near Minersville is flooded.

* ADDITIONAL DETAILS...
  - At 11:00 AM EST Friday the stage was 29.4 feet.
  - Forecast...The river is expected to rise above flood stage
    late tomorrow morning to a crest of 42.6 feet early Sunday
    morning. It will then fall below flood stage Monday morning.
  - Flood stage is 41.0 feet.
  - Flood History...This crest compares to a previous crest of
    42.7 feet on 01/11/1998.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3914 8191 3891 8173 3885 8182 3886 8200


$$

CG
5 follow-up statements
246 
WGUS81 KRLX 190314
FLSRLX

Flood Statement
National Weather Service Charleston WV
1014 PM EST Fri Feb 18 2022

...The Flood Warning continues for the following rivers in Ohio...
West Virginia...

  Ohio River At Racine Lock affecting Meigs and Mason Counties.

For the Ohio River...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Report flooding to the National Weather Service by calling toll 
free, 800 401 9535, when you can do so safely.

Additional information is available at www.weather.gov/rlx.

The next statement will be issued Saturday morning at 1100 AM EST.

&&


OHC105-WVC053-191600-
/O.CON.KRLX.FL.W.0009.220219T1513Z-220221T1830Z/
/RACW2.1.ER.220219T1513Z.220220T0600Z.220221T1221Z.NO/
1014 PM EST Fri Feb 18 2022

...FLOOD WARNING REMAINS IN EFFECT FROM SATURDAY MORNING TO EARLY 
MONDAY AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Ohio River At Racine Lock.

* WHEN...From Saturday morning to early Monday afternoon.

* ADDITIONAL DETAILS...
  - At 10:00 PM EST Friday the stage was 35.7 feet.
  - Forecast...The river is expected to rise above flood stage
    late tomorrow morning to a crest of 42.6 feet early Sunday
    morning. It will then fall below flood stage Monday morning.
  - Flood stage is 41.0 feet.
  - Flood History...This crest compares to a previous crest of
    42.7 feet on 01/11/1998.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3914 8191 3891 8173 3885 8182 3886 8200


$$

JLB
425 
WGUS81 KRLX 191457
FLSRLX

Flood Statement
National Weather Service Charleston WV
957 AM EST Sat Feb 19 2022

...The Flood Warning continues for the following rivers in Ohio...
West Virginia...

  Ohio River At Racine Lock affecting Meigs and Mason Counties.

For the Ohio River...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/rlx.

The next statement will be issued this evening at 1000 PM EST.

&&


OHC105-WVC053-200300-
/O.EXT.KRLX.FL.W.0009.220220T0600Z-220220T2200Z/
/RACW2.1.ER.220220T0600Z.220220T1200Z.220220T1600Z.NO/
957 AM EST Sat Feb 19 2022

...FLOOD WARNING NOW IN EFFECT FROM LATE TONIGHT TO TOMORROW 
AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Ohio River At Racine Lock.

* WHEN...From late tonight to tomorrow afternoon.

* ADDITIONAL DETAILS...
  - At 9:00 AM EST Saturday the stage was 38.3 feet.
  - Forecast...The river is expected to rise above flood stage
    just after midnight tonight to a crest of 41.2 feet tomorrow
    morning. It will then fall below flood stage late tomorrow
    morning.
  - Flood stage is 41.0 feet.
  - Flood History...This crest compares to a previous crest of
    41.0 feet on 04/15/2004.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3914 8191 3891 8173 3885 8182 3886 8200


$$

MEK
252 
WGUS81 KRLX 191841
FLSRLX

Flood Statement
National Weather Service Charleston WV
141 PM EST Sat Feb 19 2022

...The Flood Warning continues for the following rivers in Ohio...
West Virginia...

  Ohio River At Racine Lock affecting Meigs and Mason Counties.

For the Ohio River...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/rlx.

The next statement will be issued late tonight at midnight.

&&


OHC105-WVC053-200645-
/O.CON.KRLX.FL.W.0009.220220T0600Z-220220T2200Z/
/RACW2.1.ER.220220T0600Z.220220T1200Z.220220T1600Z.NO/
141 PM EST Sat Feb 19 2022

...FLOOD WARNING REMAINS IN EFFECT FROM LATE TONIGHT TO TOMORROW 
AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Ohio River At Racine Lock.

* WHEN...From late tonight to tomorrow afternoon.

* ADDITIONAL DETAILS...
  - At 1:00 PM EST Saturday the stage was 38.8 feet.
  - Forecast...The river is expected to rise above flood stage
    just after midnight tonight to a crest of 41.2 feet tomorrow
    morning. It will then fall below flood stage late tomorrow
    morning.
  - Flood stage is 41.0 feet.
  - Flood History...This crest compares to a previous crest of
    41.0 feet on 04/15/2004.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3914 8191 3891 8173 3885 8182 3886 8200


$$

MEK
910 
WGUS81 KRLX 200046
FLSRLX

Flood Statement
National Weather Service Charleston WV
746 PM EST Sat Feb 19 2022

...The Flood Warning continues for the following rivers in Ohio...
West Virginia...

  Ohio River At Racine Lock affecting Meigs and Mason Counties.

For the Ohio River...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/rlx.

The next statement will be issued Sunday morning at 800 AM EST.

&&


OHC105-WVC053-201345-
/O.EXT.KRLX.FL.W.0009.220220T1200Z-220220T1800Z/
/RACW2.1.ER.220220T1200Z.220220T1200Z.220220T1200Z.NO/
746 PM EST Sat Feb 19 2022

...FLOOD WARNING NOW IN EFFECT FROM SUNDAY MORNING TO EARLY TOMORROW 
AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Ohio River At Racine Lock.

* WHEN...From Sunday morning to early tomorrow afternoon.

* IMPACTS...At 41.0 feet, Ohio State Route 124 at Antiquity starts 
  to flood. Areas of Ravenswood are flooded upstream from Racine 
  Lock.

* ADDITIONAL DETAILS...
  - At 7:00 PM EST Saturday the stage was 39.4 feet.
  - Forecast...The river is expected to rise to a crest of 41.0
    feet tomorrow morning.
  - Flood stage is 41.0 feet.
  - Flood History...This crest compares to a previous crest of
    41.0 feet on 04/15/2004.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3914 8191 3891 8173 3885 8182 3886 8200


$$

JLB
300 
WGUS81 KRLX 201240
FLSRLX

Flood Statement
National Weather Service Charleston WV
740 AM EST Sun Feb 20 2022

...The Flood Warning is cancelled for the following rivers in Ohio...
West Virginia...

  Ohio River At Racine Lock affecting Meigs and Mason Counties.

OHC105-WVC053-201345-
/O.CAN.KRLX.FL.W.0009.000000T0000Z-220220T1240Z/
/RACW2.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
740 AM EST Sun Feb 20 2022

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Ohio River At Racine Lock.

* ADDITIONAL DETAILS...
  - At 7:00 AM EST Sunday the stage was 39.9 feet.
  - Forecast...The river is near crest currently and will begin
    to fall later today.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3914 8191 3891 8173 3885 8182 3886 8200


$$

MEK

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this river flood warning went out at Feb 18, 11:01 AM EST, 18 minutes earlier.

Area forecast discussion, Feb 18, 11:01 AM EST, 18 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
1101 AM EST Fri Feb 18 2022

.SYNOPSIS...
A cold front moves across the region this morning with a few
light snow showers in its wake. Cool and windy from a clipper
Saturday. High pressure Sunday into Monday with a warming trend.

&&

.NEAR TERM /THROUGH SATURDAY/...
As of 1100 AM Friday...

Radar imagery continues to show flurries or very light snow
across the area. Expect less than an inch of snow mainly along
the eastern mountains by 7 PM this evening.

As of 630 AM Friday...

A cold front moved through overnight with low level clouds
remaining in its wake. A strong upper level wave along the
trough axis moves across the region this morning, which will
bring a few light snow showers to the region before tapering off
this afternoon. Winds persist today from the west with gusts
tapering off during the afternoon. All wind advisories were
expired early this morning behind the frontal passage. A ridge
axis along the Tennessee Valley will move across tonight
keeping the area dry. A few cold air advection flurries may be
possible, however models are not keying in on low level moisture
at this time.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY NIGHT/...
As of 600 AM Friday...

The weekend will begin on the cool side as a clipper passes by
to the north of the area on Saturday. There could be a few light
snow showers across northeast WV, particuarly in the mountains.
Any accumulation would be light however. High pressure then
builds in late Saturday into Sunday resulting in a much warmer
second half of the weekend, with high temperatures returning to
above normal values.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
As of 600 AM Friday...

The long term period begins quiet on Monday with well above
normal temperatures. Things quickly turn active however as
energy from the desert SW moves into the central portion of the
country. This will be the region's next significant system
beginning on Tuesday, with most precipitation remaining as rain.
High temperatures look to remain well above normal through
Wednesday.

&&

.AVIATION /16Z FRIDAY THROUGH TUESDAY/...
As of 615 AM Friday...

MVFR ceilings are expected to improve to VFR by this afternoon.
Snow showers will continue along the mountains for the next
several hours then taper off. Elsewhere, snow showers are
possible through the morning, however there is not enough
confidence to include a mention. West to northwest winds will
be gusty this morning, tapering down considerably this
afternoon.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z SATURDAY...

FORECAST CONFIDENCE: Moderate to high.

ALTERNATE SCENARIOS: IFR ceilings may develop this morning in snow.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       16   17   18   19   20   21   22   23   00   01   02   03
EST 1HRLY       11   12   13   14   15   16   17   18   19   20   21   22
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
BKW CONSISTENCY  H    H    H    H    M    M    M    M    H    H    H    H
EKN CONSISTENCY  H    H    H    H    H    H    M    H    H    H    H    H
PKB CONSISTENCY  H    H    M    H    H    H    H    H    H    H    H    H
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H

AFTER 18Z SATURDAY...
IFR conditions possible across the mountains late Saturday night.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...07/GW
NEAR TERM...07/ARJ/JP
SHORT TERM...GW
LONG TERM...GW
AVIATION...07/JP
Hazardous weather outlook, Feb 18, 5:57 AM EST, 5 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
557 AM EST Fri Feb 18 2022

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>034-039-040-515>526-191100-
Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington-
Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Dickenson-Buchanan-Wayne-
Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-
Roane-Wirt-Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton-
Gilmer-Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur-Barbour-
Northwest Raleigh-Southeast Raleigh-Northwest Fayette-
Southeast Fayette-Northwest Nicholas-Southeast Nicholas-
Northwest Webster-Southeast Webster-Northwest Pocahontas-
Southeast Pocahontas-Northwest Randolph-Southeast Randolph-
557 AM EST Fri Feb 18 2022

This Hazardous Weather Outlook is for northeast Kentucky, southeast
Ohio, southwest Virginia and much of West Virginia.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Feb 18, 9:45 AM EST, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
945 AM EST FRI FEB 18 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     FLOOD            8 NW CROWN CITY         38.68N 82.38W
02/18/2022                   GALLIA             OH   DEPT OF HIGHWAYS

            ALL LANES ARE CLOSED ON SR-775 NORTH BEYOND
            SR-790 TO SR-141, DUE TO FLOODING.

&&

WEBB
Local storm report, Feb 18, 9:46 AM EST, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
946 AM EST FRI FEB 18 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     FLOOD            10 S RIO GRANDE         38.73N 82.37W
02/17/2022                   GALLIA             OH   911 CALL CENTER

            HIGH WATER REPORTED AT THE INTERSECTION OF
            HANNAN TRACE ROAD AND OH STATE ROUTE 775.

&&

CG
Local storm report, Feb 18, 9:47 AM EST, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
947 AM EST FRI FEB 18 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     FLOOD            6 SSE RIO GRANDE        38.81N 82.32W
02/18/2022                   GALLIA             OH   DEPT OF HIGHWAYS

            ALL LANES ARE CLOSED ON SR-775 NORTH BEYOND
            SR-790 TO SR-141, DUE TO FLOODING.

&&

WEBB
Local storm report, Feb 18, 10:01 AM EST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1001 AM EST FRI FEB 18 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     FLOOD            10 W OAK HILL           38.89N 82.76W
02/18/2022                   JACKSON            OH   DEPT OF HIGHWAYS

            ALL LANES ARE CLOSED ON SR-139 NORTH BEYOND
            SPRUCE HOLLOW RD TO SR-279, DUE TO FLOODING.

&&

WEBB
Local storm report, Feb 18, 10:37 AM EST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1037 AM EST FRI FEB 18 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     FLOOD            5 ENE RIO GRANDE        38.90N 82.30W
02/17/2022                   GALLIA             OH   911 CALL CENTER

            WATER FLOWING OVER THE ROAD ALONG OHIO STATE
            ROUTE 850.

&&

CG
Local storm report, Feb 18, 10:40 AM EST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1040 AM EST FRI FEB 18 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     FLOOD            5 ESE VINTON            38.94N 82.25W
02/17/2022                   GALLIA             OH   911 CALL CENTER

            HIGH WATER REPORTED OVER THE ROAD AT THE
            INTERSECTION OF WHITE OAK ROAD AND OHIO
            STATE ROUTE 554.

&&

CG

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 17, 8:48 PM ESTSpecial Weather StatementRLXCabell, Putnam42 min
Feb 17, 10:20 PM ESTAreal Flood WarningRLXCabell, Calhoun, Jackson, Kanawha, Lincoln, Putnam and 1 more6 hr
Feb 17, 10:42 PM ESTSpecial Weather StatementRLXCabell, Mason48 min
Feb 17, 11:23 PM ESTSpecial Weather StatementRLXPleasants, Wirt, Wood22 min
Feb 17, 11:28 PM ESTSpecial Weather StatementRLXCabell, Jackson, Lincoln, Mason, Putnam, Wayne32 min
Feb 17, 11:55 PM ESTSpecial Weather StatementRLXPleasants, Ritchie, Tyler, Wirt, Wood20 min
Feb 18, 12:00 AM ESTSpecial Weather StatementRLXJackson, Lincoln, Mingo, Putnam, Roane30 min
Feb 18, 12:15 AM ESTSpecial Weather StatementRLXCalhoun, Doddridge, Pleasants, Ritchie, Tyler, Wirt30 min
Feb 18, 12:30 AM ESTSpecial Weather StatementRLXBoone, Kanawha, Logan, Mingo, Roane30 min
Feb 18, 12:38 AM ESTSpecial Weather StatementRLXBraxton, Calhoun, Doddridge, Gilmer, Harrison, Lewis22 min
Feb 18, 12:54 AM ESTSpecial Weather StatementRLXBoone, Clay21 min
Feb 18, 12:59 AM ESTSpecial Weather StatementRLXBraxton, Gilmer, Lewis31 min
Feb 18, 3:39 AM ESTAreal Flood WarningRLXTyler9 hr
Feb 18, 7:39 AM ESTAreal Flood WarningRLXPleasants, Tyler10 hr
Feb 18, 11:16 AM ESTRiver Flood WarningRLXJackson, Wood56 hr
Feb 18, 2:02 PM ESTWind AdvisoryRLXPocahontas, Randolph, Webster28 hr
Feb 17, 7:43 PM ESTSpecial Weather StatementRLXGallia, Lawrence47 min
Feb 17, 9:07 PM ESTAreal Flood WarningRLXWashington34 hr
Feb 17, 10:28 PM ESTRiver Flood WarningRLXMorgan, Washington35 hr
Feb 17, 10:28 PM ESTRiver Flood WarningRLXWashington37 hr
Feb 17, 10:50 PM ESTAreal Flood WarningRLXGallia9 hr
Feb 18, 2:48 AM ESTAreal Flood WarningRLXWashington20 hr
Feb 18, 4:34 AM ESTAreal Flood WarningRLXMeigs17 hr
Feb 18, 7:12 AM ESTAreal Flood WarningRLXAthens, Gallia, Jackson, Lawrence, Meigs, Morgan and 3 more26 hr

Nearby

River Flood Warnings in West Virginia, 2022River Flood Warnings in Ohio, 2022Every river flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.